Primeness in Quantales

  • Flaulles Boone Bergamaschi uesb
  • Regivan Hugo Nunes Santiago UFRN
  • Alexsandra Oliveira Andrade

Resumo

In this paper we propose a new concept of primeness in quantales. It is proved that this concept coincide with classical definition in commutative quantales, but no longer valid in the noncommutative setting. Also, the notions of strong and uniform strong primeness are investigated.

Publicado
2019-03-29
Como Citar
BERGAMASCHI, Flaulles Boone; SANTIAGO, Regivan Hugo Nunes; ANDRADE, Alexsandra Oliveira. Primeness in Quantales. Revista de Ciência da Computação, [S.l.], v. 1, n. 1, p. p. 1-4, mar. 2019. ISSN 2596-2701. Disponível em: <http://periodicos2.uesb.br/index.php/recic/article/view/4928>. Acesso em: 19 out. 2019. doi: https://doi.org/10.22481/recic.v1i1.4928.